# SDR SWAA2022020333846

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500C+6 TO BS 500 I RBL 22 TRANSITION PANEL IS CORRODED AROUND NUT PLATES. / AFTER EVALUATION CORROSION RBL 22 FWD CARGO TRANSITION PANEL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 4A; REMOVED TRANSITION PANEL FROM BS5009 +8 TO 500I IAW SRM -51-40-02; FABRICATED NEW TRANSITION PANEL PER SRM 53-00-53-2R-5 TREATED AND PRIMED REPAIR PART PER SRM -51-21-41-370-802; AMM -51-21-72-370-804; INSTALLED REPAIR PARTS ON BS 500B+8 TO 500I PER-SRM-51-40-02-06-0; DWG. 143A7501
